| Model Number |
ZXT300 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Capsular Bag Tear (2639); Vitrectomy (2643); No Code Available (3191)
| Date of Event |
07/09/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If implanted, give date: not applicable, as lens was removed/replaced during the same procedure.If explanted, give date: not applicable, as lens was removed/replaced during the same procedure.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported a capsular bag broke from the patient¿s operative eye.It was reported that a zxt300 intraocular lens (iol) was implanted & as the temporal haptic was being placed in the capsular bag it was noted that the nasal haptic was falling back into the vitreous cavity & there was vitreous presenting at the incision.There was incision enlargement, a vitrectomy was performed, & a suture was used, but no patient post-op injury.The surgery center used a backup ( baulsh & lomb) lens to placed in the operative eye.
Additional Manufacturer Narrative
Device available for evaluation: yes.Device returned on: 08/12/2019.Device returned to manufacturer: yes.Device evaluation: on august 12, 2019 the return sample was received at amo groningen.Visual inspection revealed that the product is damaged, most probably to make remove and replacement possible.The product is inspected by a qualified inspector using a microscope with a 12x magnification.It can be seen that the edge of the optic body and the optic body itself are damaged.Investigation of the return sample and the condition of the return sample do not suggest the damage was introduced during manufacturing.The complaint cannot be confirmed.Manufacturing record review: the manufacturing process record was evaluated and revealed that the product was manufactured and released according to specifications.A search revealed that no similar complaints were received from this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.